# SDR UPS01837183

- Difficulty date: October 17, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT HORIZONTAL STAB L/E LOWER RIB IS CRACKED AT XFS 116.25.  REMOVED FASTENERS, STOP DRILLED CRACK, NDT VERIFIED STOP DRILL TERMINATED CRACK, FABRICATED AND INSTALLED DOUBLERS IAW SRM 55-2-0 FIG 2.
